PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the numbers of prime factors of square free amicable pairs

Volume 177 / 2017

Atsushi Yamagami Acta Arithmetica 177 (2017), 153-167 MSC: 11A99, 11P99. DOI: 10.4064/aa8327-7-2016 Published online: 18 January 2017

Abstract

Let $s\leq t$ be positive integers. For any square free amicable pair $(m, n)$, we say that $(m ,n)$ is of type $\{s, t\}$ if one of $m,n$ has $s$ prime factors and the other has $t$ prime factors. We prove the non-existence of square free amicable pairs of type $\{s, t\}$ with $s+t\leq 6$. Further, we prove that there are no square free amicable pairs of type $\{2, t\}$ with $t=5, 6, 7, 8$.

Authors

  • Atsushi YamagamiDepartment of Information Systems Science Soka University Tokyo 192-8577, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image